Posted by: TT | 2009-02-26

Ovarian Cancer

Posted by: TT
I have been experiencing some symptoms. Swollen abdomen, tired all the times. Increased discharge. Bouts of diarrea. painand an uncomfortable feeling at times below right breast. Painful Knees and thighs. Lower backache. Cramping in the stomach at times. Then i have been developing a pimple on my vaginal area, that seems to be a whitehead, does not last for more than three days and comes back maybe ever two months. i have put these signs down to the three month injection i'  ve been on since the birth of my baby 19 months ago. Please help. Totall freaked out by an article i read yesterday...
Date: 26/2/2009

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Your symptoms are quite non-specific. Ovarian cancer doesn't really fit with these symptoms. Remember to have regular gynae check-ups and you should be fine.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.